# SDR FDEA200912044360

- Difficulty date: December 4, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 51,743 hours, 31,705 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65216307
- Condition: Chafed
- Location: Foreflap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FOREFLAP CHAFING UNDER NR 9 SPOILER PANEL WS 265 REMOVED DAMAGED AREA (7 1/2" X 5") SANDED, CLEANED AND PREPPED AREA IAW REV 102 SRM 51-40-20 PARAGRAPH NR 7.  REPAIRED RT WING INBD FOREFLAP UPPER SURFACE BY   HOT-BONDING REPAIR ON IAW SRM 51-40-20 PG 62 REV 102. SEALED AND PRIMED AREA   IAW SRM 51-40-20 PG 62 REV 102. (CORE WAS 7 1/2" X 5") DOUBLER (9" X 6 1/2").
